Author Topic: Achy Boobs  (Read 490 times)

Offline gynepaul

  • Posting Member
  • *
  • Posts: 23

I first noticed my gynecomastia a couple of years ago in my mid-60’s. I had a relatively flat chest all of my life up to that point.  My doc checked my hormone levels and discovered that I had really low testosterone levels (below 200) and low estradiol levels.  Doc put me on topical testosterone (gel at first, and later, cream).  While it didn’t help my T-levels very much, it did seem to slow down or stop the gyno. 

A few months ago, I switched over to testosterone injections due to continuing low-T symptoms.  My T-levels improved significantly, up to around 750.  However, my breasts have been sore and achy lately, and I think they’re growing again. I’m thinking that these most recent changes are attributable to my new TRT regimen.  Any thoughts on what could be causing this?




Linkback: https://www.gynecomastia.org/forum/index.php?topic=35569.0

Offline Moobzie

  • Posting Member
  • *
  • Posts: 7
When T is administered, the body 'compensates' by producing more estrogen.  So, while libido can improve, gyro may increase.
Also, you didn't mention if / what other meds you may be taking, and some can have an anti-androgenic side effect - that is, they can counter T's effects.  You may want to check with your MD again.

Offline OHboobs

  • Bronze Member
  • **
  • Posts: 76
Enlarged breasts is a known side effect of testosterone injections (as well as other forms) so I'd say there is a very good chance it is causing it.  
https://www.drugs.com/sfx/testosterone-side-effects.html

Offline throwaway5479

  • Member
  • *
  • Posts: 4
Try tamoxifen for a while. If that doesn't help, try bromocriptine. Sometimes the pain is caused by prolactin instead of estrogen

Offline Alle.n

  • Posting Member
  • *
  • Posts: 8
My understanding is that increasing testosterone from injections can cause breast tenderness and growth two ways. First by increasing external sources if testosterone you may decrease your body's need to make it's own and if you then drastically stop or decrease injections your testosterone would actually be lower than before. Second increasing testosterone may result in more testosterone being converted by aromatase into estrogen, especially if you have excess belly fat. At least that's what I heard.
« Last Edit: February 24, 2020, 01:06:41 PM by Alle.n »


 

SMFPacks CMS 1.0.3 © 2020